# SDR UALA2011072703875

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 81,126 hours, 13,054 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100780101
- Part serial: 36
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING LOST POWER TO UNDER WING FUEL STATION.  AFTER RESET RIGHT TANK GAUGE FAULTED.  DEFERRED RIGHT TANK UNDERWING FUEL GAUGE INOP PER MEL 2841G.  REPLACED RIGHT UNDER WING GAUGE.
